# SDR SIMA990201

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 311489201
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRP - FLT 3674 - SMOKE IN THE COCKPIT.  TURNED OFF NR 1 BLEED AD SMOKE CLEARED.  DIVERTED TO CRP.  FERRIED AIRCRAFT TO DFW FOR REPAIR.  REMOVED AND REPLACED NR 1 P2.5 AND P3 AIR SWITCHING VALVE.  GROUND RUN CHECKS GOOD.  (M)
